# SDR WX040026

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 05630602
- Condition: Clogged
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER RECEIVING TAKEOFF CLEARANCE, THROTTLES FORWARD TO 1.4 EPR, ENGINES SPOOLED, WITHIN 2 SECONDS AFTER THE AUTO THROTTLES HAD MOVED FORWARD FOR THE FLIGHT LAS TO LAN THE CREW REPORTED MASTER CAUTION LIGHT AND RIGHT OIL STRAINER CLOG LIGHT.  CREW DISCONNECTED AUTO THROTTLES, AND BROUGHT THROTTLES TO IDLE, MASTER CAUTION AND CLOG LIGHT EXTINGUISHED.  CREW EXITED THE RUNWAY AND CONTACTED MAINTENANCE CONTROL.  MAINTENANCE CONTROL ADVISED TO RETURN TO GATE.  MAINTENANCE REMOVED AND REPLACED MAIN OIL FILTER IAW MM 79-00-00, LEAK CHECKED AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
